I've been on vyvanse for a year and a quarter now and it has worked tremendously for me. Last month my pharmacy had given me the wrong dose(30mg instead 40mg) so I decided to just make 40's myself(my doctor knows I do this, it isn't the first time I got the wrong dose) it still worked fine. Once I ran out of those I got my prescription for 40mg last weekend, they gave me the right dose this time, but since I started them they barely work, I asked my pharmacist if they weren't filled all the way but he said nothing was wrong. They still barely work, (i take two a day, which still barely works) could I have gotten a bad batch of vyvanse or that I suddenly needed to take 70mg overnight?
I've been experiencing the same thing lately with the new bottle of pills I had filled. The consistency seems to be different inside the capsules. I literally do not even notice that I am taking it. I've been on VYVANSE for 4 years now on and off and I definitely know the difference when I take my pill and when I don't. I am completely focused normally and I don't eat throughout the day when I take my pill in the morning. For the past week I have been eating like crazy, have no motivation whatsoever and I can barely get up out of bed in the morning. Never would I feel like this when I take my VYVANSE. I know how I feel when taking them vs when I don't take them. Being that it's a scheduled 2 controlled substance. No doctor or pharmacist is going to exchange my bottle of pills for me but this is ridiculous. I know there is definitely something wrong.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2016 • 7 answers
Vyvanse - how do I know if my child has outgrown his dosage on his meds wear off to early at school?
Updated 21 Feb 2012 • 2 answers
Updated 30 May 2012 • 2 answers
Updated 7 Nov 2018 • 6 answers
Updated 12 Oct 2014 • 1 answer